Vol. 27, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Minimal Urysohn spaces

Charles Thomas Scarborough

Vol. 27 (1968), No. 3, 611–617
Abstract

A topological space X is (1) H(i), (2) H(ii), (3) R(i), (4) R(ii) if (1) Every open filter on X has nonvoid adherence, (2) Every open filter on X with one-point adherence is convergent, (3) Every regular filter on X has nonvoid adherence, (4) Every regular filter on X with one point adherence is convergent. These properties, which were investigated by Scarborough and Stone in a recent paper, arose naturally from the study of minimal Hausdorff, H-closed, minimal regular and R-closed spaces. This paper investigates similar properties for minimal Urysohn and Urysohn closed spaces.

Mathematical Subject Classification
Primary: 54.20
Milestones
Received: 30 June 1967
Published: 1 December 1968
Authors
Charles Thomas Scarborough